# SDR 97ZZZX2063

- Difficulty date: April 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3461A
- Make and model: Piper PA-22
- Aircraft serial: 221735
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: A8504
- Condition: Cable Misrig
- Location: Parking Brake
- Component: Gerdes
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REPAIRS TO BELLY, LANDING GEAR, AND ENGINE, THE FIRST GROUND RUN WAS PERFORMED.  THE LEFT BRAKE LOCKED UP AND WOULD NOT RELEASE.  THE INVESTIGATION REVEALED THE PARK BRAKE RELEASED THE RIGHT BRAKE, BUT WOULD NOT FULLY RELEASE THE LEFT BRAKE.  THE REMEDY WAS TO SECURE THE PARK BRAKE CABLE END CLOSER TO THE BRAKE VALVE CONTROL ARM MAKING THE ACTUATION OF THE PARK BRAKE VALVE MUCH MORE POSITIVE ALL THE WAY TO THE STOPS.
